# SDR DALA2023022401402

- Difficulty date: November 17, 2022
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N959DV
- Make and model: Boeing 737-9
- Aircraft serial: 39880
- Aircraft time: 17,236 hours, 11,535 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2500769) MAINTENANCE PERFORMED MAJOR ALTERATION TO THE GALLEYS PER VA 97741.
